Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

My grandson is 3 years old has swollen eye, lips, & 1 hand & foot is swollen. Low grade fever.

The Doctors ran tests can't find anything except sugar in the urine but they are not worried about it. Anyone heard of these symptoms associated with anything more serious?

Answer Question
 
Jewelz7

Asked by Jewelz7 at 4:08 AM on Oct. 16, 2010 in Kids' Health

Level 3 (19 Credits)
Answers (11)
  • Ask them to check for hand foot and mouth disease. A little boy I babysat last summer had it and gave it to me. It's not serious but he might need anti-biotics for it and be careful that he doesn't get dehydrated no matter what it is. GL
    Babylove76

    Answer by Babylove76 at 5:32 AM on Oct. 16, 2010

  • I don't know, but I'd get a second opinion if it's not getting better!
    TeensMom07

    Answer by TeensMom07 at 7:32 AM on Oct. 16, 2010

  • I would be getting a second opinion, this is not normal and sugar in the urine is not a good thing.
    tyfry7496

    Answer by tyfry7496 at 3:22 PM on Oct. 16, 2010

  • Get a 2nd opinion and asap! And as tyfry said, sugar in the urine is not a good thing at all!
    Mipsy

    Answer by Mipsy at 3:42 PM on Oct. 16, 2010

  • second opinion for sure
    Ashlynnsmommy07

    Answer by Ashlynnsmommy07 at 12:00 AM on Oct. 17, 2010

  • get a second opinion! and yeah sugar in urine is not good at all once they found it in ds and they ran him through a bunch of tests including testing for diabetes
    joscelyne

    Answer by joscelyne at 1:11 AM on Oct. 17, 2010

  • no GL to you.
    sarasmommy777

    Answer by sarasmommy777 at 1:20 AM on Oct. 17, 2010

  • PLEASE get a second opinion and quickly!!!
    bonner12

    Answer by bonner12 at 1:22 AM on Oct. 17, 2010

  • How long has this been going on? Could he have been bitten by anything?
    kjrn79

    Answer by kjrn79 at 12:03 PM on Oct. 17, 2010

  • Sugar in the urine is not good. I would think with the swelling it could be an allergic reaction to something. Have you tried giving him Benedryl? Definitely seek a second opinion.
    motherofhope98

    Answer by motherofhope98 at 7:36 PM on Oct. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN